Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/44261
Title: On positive solutions of a nonlinear fourth order boundary value problem via a fixed point theorem in ordered sets
Authors: Harjani, J. 
López, B. 
Sadarangani, K. 
UNESCO Clasification: 120219 Ecuaciones diferenciales ordinarias
Keywords: Existence
Issue Date: 2010
Project: Analisis No Lineal y Aplicaciones. 
Journal: Dynamic Systems and Applications 
Abstract: This paper presents sufficient conditions for the existence and uniqueness of a positive solution to a nonlinear fourth-order differential equation under Lidstone boundary conditions. Our analysis relies on a fixed point theorem in partially ordered sets.
URI: http://hdl.handle.net/10553/44261
ISSN: 1056-2176
Source: Dynamic Systems and Applications [ISSN 1056-2176], v. 19, p. 625-634
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

1
checked on Feb 28, 2021

WEB OF SCIENCETM
Citations

2
checked on Feb 28, 2021

Page view(s)

6
checked on Feb 27, 2021

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.